Algebra i logika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 1986, Volume 25, Number 5, Pages 499–507 (Mi al1954)  

The axiomatic rank of a quasivariety of right-orderable groups

A. I. Budkin


Full text: PDF file (2961 kB)

Bibliographic databases:
UDC: 512.543
Received: 10.02.1986

Citation: A. I. Budkin, “The axiomatic rank of a quasivariety of right-orderable groups”, Algebra Logika, 25:5 (1986), 499–507

Citation in format AMSBIB
\Bibitem{Bud86}
\by A.~I.~Budkin
\paper The axiomatic rank of a quasivariety of right-orderable
groups
\jour Algebra Logika
\yr 1986
\vol 25
\issue 5
\pages 499--507
\mathnet{http://mi.mathnet.ru/al1954}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=903558}


Linking options:
  • http://mi.mathnet.ru/eng/al1954
  • http://mi.mathnet.ru/eng/al/v25/i5/p499

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:12
    Full text:4

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021